A new class of semiparametric semivariogram and nugget estimators

Patrick S. Carmack, Jeffrey S. Spence, William R. Schucany, Richard F. Gunst, Qihua Lin, Robert W. Haley

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)1737-1747
Number of pages11
JournalComputational Statistics and Data Analysis
Volume56
Issue number6
DOIs
Publication statusPublished - Jun 2012

    Fingerprint

Keywords

  • Bessel basis
  • Isotropic
  • Negative definiteness
  • Node space
  • Nonparametric
  • Regular lattice
  • Unsupervised brain imaging

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Statistics and Probability
  • Applied Mathematics

Cite this

A new class of semiparametric semivariogram and nugget estimators. / Carmack, Patrick S.; Spence, Jeffrey S.; Schucany, William R.; Gunst, Richard F.; Lin, Qihua; Haley, Robert W.

In: Computational Statistics and Data Analysis, Vol. 56, No. 6, 06.2012, p. 1737-1747.

Research output: Contribution to journalArticle